Have Medical Questions? Ask a Doctor Online!
yes we are just kinda freaked out because she was released today from childrens hospital in la and her thiner levels where to high so doc said to skip a dose and begin an lower dose tomorrow morning @ 8 her legs started to feel numb, but she also had a computer on her lap. her lower back where her blood clots are are hurting but doc said that would be normal spitting up a bit of blood again said would be normal body getting rid of clots. I just don't know about the numbness in legs and giving her the norco for pain with blood thinners...HELP PLEASE
The hydrocodone does not interfere with action of blood thinners but blood thinners or anticogulant agent like heparin does have effect on other drugs like hydrocodone.
what does that mean
and what about the numbness in leg it is getting better though
Is he having discoloration of legs?
Is she also having weakness in her legs?
Is her nubness is worsening or improving?
no weakness in legs and it is getting better we put a heating pad on it
The pain in legs due to DVT or clot in veins lead to discoloration of leg with swelling,it looks from your description that she is not having her problem due to clot in legs.This can be due to nerve compression.Yuo may keep her limb in relaxed position & should put a pillow under the knee to leg.Avoid any compression over the bony promineneces.The heating pad will help in reliving pain.
Hope this will help you.
ok thank you and can she take the norco to releave the pain in her back
The blood thinners can decrease the metabolism of the norco drugs so can elevate there blood levels & thus side efects.
Instead of this you may have a common analgesic like advil to help her.
how about tylnol
Tyenol,Yes she can have.
they said to not take advil, aleave, ibiprophane on anything that can cause blood thinning
sorry you said tylinol is ok
I apologize my mistake.
Yes.The paracetamol may lead to hypo prothrobinemia which may lead to increase in chancesof bleeding if the levels of her blood thinners in blood are very high.In that case she should only be kept on heating pad.
so no tyenol
i'm sorry but i thought tynelon was the one thing she could take
Although some reports said thattylenol is not associated with increase in prothrombin time but the adverse factor in your condition is already raised level of blood thinner.
ok thank you